Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Prostate Trauma
  • calmercalmer
    Posts: 75


    Over many years I have collected most of the Aneros range
    and have been using them on and off for about 10 years.  Recently I have been using them more, sometimes
    every night.

    Since Christmas I have been suffering from a pain deep
    within accompanied by a burning sensation mid way down my Penis.  These symptoms seem to comes and go and follows
    a sexual excited state either reading stories, masturbating or using an
    Aneros.  I have reduced my use of Aneros
    devices which has reduced the symptoms

    I have been to the Dr 4 times and have been tested for
    Urinary Infection and PSA levels all came back normal.  I have been taking antibiotics for the past 3
    weeks in an attempt to clear up hidden bacteria.

    I tried a Peridise last week, which seemed Okay after the
    session.  I tired my Helix yesterday and
    the symptoms have returned.  I am
    wondering if I have traumatized my Prostate from over use.  Has anyone else experienced this?



  • rookrook
    Posts: 1,742
    @Calmer good to see you on the Forum again !  Very sorry to learn of your pain and the lack of definitive diagnoses.

    iirc three years ago @Darwin addressed some prostate pain issues and various medical interventions.  It might be worthwhile to touch base with him.

    Get well guy !
  • TreiTrei
    Posts: 246
    Try taking a long break from aneros like a couple of months or more.

    Pressing on any bodily object for too long, especially night after night, will cause the pressed objects form to alter leading to damage in most cases.

    (Some cultures modify there bones in a similar manner which involves continuous pressure in a fixed spot though that's more extreme and unrelated.)

    No doubt you probably sleep with it in sometimes as well, when I sleep with progasm in I awaken to sharp panes and soreness in my prostate since the pro puts a lot of pressure on it.

    It's gonna be tough not anerosing for a while but look on the brightside at least you can use peridise. : )
  • calmercalmer
    Posts: 75
    Thanks for your best wishes, it is going to difficult to hide my devices but it does make sense to have a good rest.
  • darwindarwin
    Posts: 1,303
    calmer,

    look into chronic pelvic pain. 

    you should definitely rest it.  this is a mysterious ailment that is not uncommon, i have been suffering with it for years.   current medical thinking is that it is from muscular tension, even though it doesn't feel like that.  on that way of thinking your pelvic floor nerves and muscles are irritated and when you engage in sexual activity you tense them up which makes it worst.

    darwin
  • isvaraisvara
    Posts: 923
    @calmer. Quote: "I tried a Peridise last week, which seemed Okay after the session."
    In no way would I want to undermine any of the above advice. But it may be possible to continue a low level use of the Peridise as this does not create the pain.. Using it to consciously reduce stress and muscular tension in the prostate area. It would be a great achievement to reduce the pressure on the prostate while still maintaining an Aneros presence. I have had a very mild form of what you describe, I do not have any super Os so there is no involuntary clamping - if that what happens. The problem I see is that unless the muscular pressure is reduced or redirected it will possibly return when you commence after the break. I only say this because your visits to the doctor have indicate problems do not appear to exist.
    Please I do not disagree with previous posts.
  • TreiTrei
    Posts: 246
    Aw, get well soon. :-*
  • darwindarwin
    Posts: 1,303
    i think you should take a complete rest.  while the peridise might seem to be ok, i don't know that that will continue.  i don't think the peridise reduces muscular tension in the area, nor relaxes it.  it acts by stimulating muscular contractions which are possibly part of the syndrome.

    darwin
  • mdadmdad
    Posts: 139
    I'm with Darwin here. As a long time pelvic pain sufferer, your symptoms fall well in line with CPPS, which is generally caused by muscle tension just like chronic neck or back pain. The fact that all your tests are negative supports this as a possible theory. CPPS results from referred pain from tense muscles, such that the pain travels up and down the nerve structures all throughout the pelvic floor, including up and down the penis. Often times a person thinks their pain is from X when it really is from Y three inches away. The bad news is that this all hurts. The good news is that medically speaking, CPPS isn't serious. Consistent loosening of the tense muscles usually helps the condition. Sometimes pelvic floor stretching is in order, internal and external, as well as massage and pelvic floor relaxation.

    Aneros use can certainly flare up CPPS symptoms. I've had to tread carefully, because I get very sore from long sessions or contiguous days of usage. Recently, since I've become orgasmic with both my Aneros and Aneros-less sessions, my CPPS has gotten slightly worse; I attribute that to way more tension from the orgasms. Oh well. I can't always win.

    Best advice - do what Darwin says and take some days off. And start soon some general massage and stretching of the area. If stretching flares things up, it means you've probably hit on some sore spots.
  • calmercalmer
    Posts: 75
    Thank you.  I have rested for 1 week and had a gentle session last night.  I have also started taking Pumpkin seed oil which is supposed to be good for prostate trouble.

    I feel ok today
  • inhopeinhope
    Posts: 1,255
    I have had similar issues, for 2-3 years when I ejaculated it would sting in there, it was awful.

    I'm sure it was from trying too hard for too long and really pushing things too far, too often. Made me very down for a while.
  • ThrusterThruster
    Posts: 52
    Sounds like your doctor ruled out prostate trouble, so this is likely only muscular spasm, which is good news.  If it was me, I'd indeed take that rest for a while, then get a Eupho Syn, which is slender and flexible, and I'd work hard at learning to use it very gently in a way that encourages me to relax and ride a very low but still pleasurable steady plateau, without contracting any muscles.  Just pull it out if things start getting lively, then resume once calmness returns, and try to gradually extend the plateau time.  I just ordered an assortment of Aneros devices and included the Eupho Syn in my selection for exactly this exercise.  I'm athletic and tend to go overboard with everything, but maybe I'll be lucky and this could help prevent the problem from developing in the first place.
  • calmercalmer
    Posts: 75
    So after lots of trips to the Doctors and my own investigation I have finally homed in on the cause of my discomfort. 

    I am delighted to say my Aneros devices are not the cause Uh Ra if fact my Aneros devices results in a reduction of the symptoms.

    The cause was a side effect of my proscribed medication.  I had a Heart Attach some 4 years ago and another 2.5 years ago.  4 years I have been proscribed High Blood Pressure tablets (though I have never had high blood pressure), Beta Blockers, Cholesterol Lowering tablets and baby aspirin.  At my annual assessment last year he increased the dose of my Blood Pressure tablets from 8 to 16 mg ( not that there was any change in my blood pressure). 

    It did not twig that there was any relationship with my prostate problem until I stopped taking the daily Aspirin.  The sensations diminished even though I was continuing to use my Aneros devices.  Reading about the blood pressure tablets the documentation stated when used for heart failure urinary disorder is common.   The daily Aspirin seems to further irritate the already delicate urinary track. 

    The solution reduce the blood pressure tabs, restart aspirin and keep up the aneros usage.